# SDR DALA2017102900251

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 51,107 hours, 6,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Faulted
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN M CHECK, THE R4 DOOR SLIDE LIGHT TEST FAULTED.  REPLACED THE SLIDE.
